- April 15, 2018 at 5:20 pm #175551
AnnaParticipantTopics: 1Replies: 0
I’m 95% sure what I’m dealing with candida, but would like some other opinions. I apologize in advance for the longer post but it has been an exhausting couple months. I appreciate any feedback or advice!
First, I should probably mention that about 4 or 5 years ago I had angular chelitis around my mouth that only went away with a cream, and I know this is typically caused by yeast, but I did have braces at the time so this could have been in it. About a year after this I had an unexplained painful rash on my side, a bunch of small red bumps, and the doctor said it was most likely contact dermatitis even though I hadn’t bumped into anything.
So in early December, I got an infection due to an impacted wisdom tooth, and took Amoxicillin for about a week and did not have any reactions to it. About a month later, I got my bottom two wisdom teeth removed and once again took the antibiotic. However, this time, I became extremely ill and was nauseous and in bed all weekend and had to stop taking them after five days. I just felt “off,” and like everything I said was just wrong, and looking back my dissociation most likely started here. The day after I stopped taking them, I felt fairly normal and back to myself. About ten days later, I came down with the flu and experienced headaches, stuffy nose, fever, fatigue, and cold chills. I have never felt worse in my life or been knocked out like this, and assumed it was just because it was an awful flu, but I was definitely dissociating again. After about three days, most of my regular flu symptoms were gone, but I woke up at 5 am with extreme stomach pain and nausea. The only thing that made this feeling go away was eating, but as soon as I stopped it came back. I attempted to vomit but could not. Two days later, my nausea was still there, but I woke up up feeling extremely sad and off and this feeling grew throughout the day. I went to emergency care and they simply suggested an anti-nausea medication, which did not work.
My nausea went away after about 3 days, but I suffered extreme depersonalization for ten days and felt like nothing was real. I had no hope for my future, believed I was dying, felt no emotional connection to friends or family, and could not enjoy any music or watch any TV without feeling disgust/numbness. My main physical symptoms were a hollowness in my stomach that only went away while eating and a dull ache in my head. I went to see a gastroenterologist, who thought the flu had just messed up my system and that I would start to feel better soon, and prescribed me Omeprazole. I took this for about a week with Tums and then stopped because it did not feel as if it was helping. On day 9 or 10, I began to have energy “bursts,” where for an hour or so I would feel human again, feel optimistic, text everyone back, listen to music, etc. Then I would revert back to the numbness and feel awful and depressed again. On the tenth day, I snapped out of it for good (or so I thought at the time), and for 2 weeks felt amazing. I usually suffer from pretty significant anxiety and felt incredibly at ease and honestly the happiest I’ve felt in a long time. Unfortunately, I did drink alcohol three times during this period (Vodka) and did have a lot of gluten and sugar. After the 2 weeks, I felt the “offness” creeping back again into my head but didn’t want to believe it was happening. After about a week of this weirdness, I drank again, and woke up the next day with full blown nausea, burning sensation in my stomach, dry mouth, tight throat, and an acidic taste in my mouth. My mind was warping everything socially at school, so I headed home for spring break. I was miserable, and once again could not enjoy any music, tv, or conversations and honestly just being alive with agony. There was no relief, I couldn’t genuinely laugh or feel anything. I knew I had IBS and Acid Reflux symptoms but did not understand how this affected my mental state so badly. I went to my primary, who did not know what to do with me and prescribed me Zoloft, which I tried for three days but stopped because of severe side effects like muscle spasms. However, I did start to feel better around this same time, and could enjoy things again, but still had extreme nausea and that burning sensation in my stomach and chest. I felt decent for about four days, but since then (about a month) I am back to feeling numb and depressed. I spent hours researching what this could be, and frustrated that it didn’t seem to matter what I ate, I always felt bad. I tried omeprazole again after once again going in to see the Gastroenterologist, and a couple days double dosage, but this only made my dissociation worse and I could barely read a sentence on a page. She did not really believe my physical & mental symptoms went hand in hand, saying I would probably still be dissociating if was healthy. This did not make any sense to me as I felt so amazing the first time my physical issues went away. Now, when I try to exercise, my nausea only gets worse, and I believe I have developed some asthmatic symptoms as even walking for ten minutes makes it hard to breathe. I also got a CT scan and endoscopy and they did not find anything, and also tested negative for celiac and H. pylori.
About a week ago, I stumbled upon an article on Candida and ever since have been trying the cleanse and supplements. Here is what I am currently doing:
-Did 2 day vegetable broth cleanse, now on day 3 of eating veggies (broccoli, cauliflower, asparagus, onions, kale), avocados, and eggs. I have cut out all sugar, gluten, dairy, and grains. I am also using coconut and olive oil, and having some apple cider vinegar with water. I do chew sugarless gum constantly because I have severe dry mouth and it helps keep the nausea away, so I’m hoping that isn’t having any negative effects.
-I am taking the Dr. Tobias Candida Cleanse supplement, a daily vitamin, Vitamin C x2, a probiotic, milk thistle, Vitamin B, and magnesium spray. I am also trying some baths with Epsom Salt.
-I have had two acupuncture sessions and cannot tell yet if these will have an effect. I have attempted to work out but just feel exhausted and nauseous, so I just walk around the house a bit.
I have been taking the antifungal for 6 days and think I could be having die-off symptoms but it’s hard to tell: sore calves, headache, shaky, increased paranoia, muscle spasms all over, tingling hands and feet. If these are indeed die-off, I guess I’m just confused why my depersonalization and brain fog are still so severe and why I haven’t felt any relief from any of my physical symptoms. I did have a lot of stomach gurgling/loose stool for a couple days that possibly had yeast but I’m not completely sure. I’m just really at a loss of what to do, this has completely taken over my life and affected me socially and academically. I can’t felt any connection with friends or family and spend hours struggling on simple assignments. My mind warps everything and turns even positive things into something very negative. I know this process may just take time, but any suggestions?April 16, 2018 at 11:32 am #175557
Wiley200ParticipantTopics: 2Replies: 386
Brain fog etc can certainly get worse during die-off. Have you read about die-off on this site? It is a Herxheimer reaction that releases the very same toxins that Candida usually does, but in higher quantities.
If the symptoms are too much, you might be going to fast. Dial back the antifungals and see if that helps. Also make sure you’re taking some detox supplements like molybdenum and milk thistle.April 26, 2018 at 11:01 am #175616
VIVParticipantTopics: 11Replies: 30
or the symptoms could be down to gluten, dairy and sugar withdrawal… you are definitely going too fast, if I were you, I might go back on the gluten and dairy, and concentrate on coming off the sugar before I attempt to deal with the candida… and then come off the dairy and or gluten, until I was feeling ok, and then I would just stay on the candida diet for about 6 weeks before I added any anti fungals
The topic ‘Is this Candida? Depersonalization, brain fog, nausea, dry mouth’ is closed to new replies.